ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Нормальная дефектность подмногообразия

Мирзоян, В. А. (1983) Нормальная дефектность подмногообразия. ՀՍՍՀ ԳԱ Զեկույցներ, 77 (1). pp. 11-15. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2182Kb

Item Type:Article
Additional Information:Ենթաբազամաձևության նորմալ դեֆեկտականությունը։ The normal nullity of submonifold.
Uncontrolled Keywords:Միրզոյան Վ. Ա., Mirzoyan V. A.
Subjects:Q Science > QA Mathematics
ID Code:4636
Deposited By:NAS Reports
Deposited On:10 Jan 2013 10:41
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page